Yes, being on HRT effects how our skin reacts to tanning rays. I would recommend that you be very careful about tanning. I know we all love to have that healthy glow. I've had to resort to using a tan out of the bottle, as my skin just will not tolerate sun anymore. I'm quite a bit older than you, however, but since I"m in the business of skincare.....I see a lot of ladies with skin damage/older looking skin because of too much tanning.....so please be careful and use tanning beds in moderation, if at all.
I have tanned in the tanning bed because my gyn told me that would be fine and I have figured out that the hormone patches have intensified my tanning I tan well to begin with but this is making me tan alot quicker. I have not had any problems with my skin or anything. I am on the Vivelle Dot .075
I never use to burn before I was on HRT. I have an olive complextion and always tanned very nice. I do notice that I burn very quick now. I do use tanning beds on occasions but I can not go in as long as I use to or I will burn.
A suncreen is always good to use. I use one now and can still tan nice with it.
while i was on just estrogen I had alot of trouble tanning - all i seemed to do was burn. Even after months of going 3 times a week for 15 minutes i was always red for 2 days after. Once i began taking the testosterone I began to tan like i did when i was younger- no burning even after hours in the pool. I cant speak for progesterone though- i am not taking it regularly.
How funny you should ask this! When I first started my compounds, people told me constantly how DARK I was! I tan well, but seemed to absorb more rays or something. I asked at my gtanning place, and they said yes...hormones can make your skin take sun differently. After I got balanced...I now am back to my "normal" tanning ways.